Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Novaga - D. Pallara - Y. Sire

A fractional isoperimetric problem in the Wiener space

created by novaga on 21 Jul 2014
modified on 07 Mar 2018

[BibTeX]

Published Paper

Inserted: 21 jul 2014
Last Updated: 7 mar 2018

Journal: J. Anal. Math.
Volume: 134
Number: 2
Pages: 787-800
Year: 2018

ArXiv: 1407.5417 PDF

Abstract:

We introduce a notion of fractional perimeter in an abstract Wiener space, and we show that halfspaces are the only volume-constrained minimisers.


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1